Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Getting red and pain in the eyes while working in front of computer. Suggest eye drop

Hello Sir/Ma’am, I am a Software Engineer by profession. During working on the computer/laptop, my eyes get red colored and also feel pain in my eyes even though I am wearing spectacles. Please suggest me the eye drops/medicine to get rid out of this situation soon also the eye drops don’t have any side effects. Thanks, Vijay.
Asked On : Mon, 11 Mar 2013
Answers:  3 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Constant use of the computer in a profession such as yours causes a condition called Computer Vision Syndrome. Use lubricating eye drops such as Refresh Tears at least 3 times a day even during work hours.
Try to take a break from the computer screen every hour for 3 minutes where you can shut your eyes and place your palms over your closed eyes. This prolongs the time during which you can work comfortably. Use ice packs at home placed over shut eyes for 15 minutes after work.
This regime should bring about results after 15 days of constant use but continue the eye drops for 3 months at least.
Answered: Mon, 11 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Venkat Sivayogi 's  Response
hello, welcome to HCM,
as per the details u have given,
i am sorting out the most possible causes of painful red eye... vision syndrome due to your software job , as becoz constatnt watching of computer screen leading to dry , irritating red eyes..
2.refractory errors ..i.e eye check out the eye power , whether it has changed , by cosulting a ophthalmologist..
3.glaucoma ....most imporatant thing to rule measuring intra occular an ophthalmologist
4.some times allergic conditions also causes..

so, red ,painful eyes to be properly evaluated and you will be treated accordingly..
hope this will be helpful for immediately consult a ophthalmologist..
Answered: Mon, 11 Mar 2013
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi vijay ! Wash eye with cold water often, change monitor to Lcd if you can. Apply ayurvedic eye drops from any reputated company. Take care. Bye.
Answered: Mon, 11 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor